How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Schuyler - ANP Your Own Question
Schuyler - ANP
Schuyler - ANP, Nurse Practitioner
Category: Medical
Satisfied Customers: 16205
Experience:  MS, BS, RN Hospitalist and Private Practice experience
3157612
Type Your Medical Question Here...
Schuyler - ANP is online now
A new question is answered every 9 seconds

I'm taking well butrin and clonopin spelling, i'm taking

Customer Question

i'm taking well butrin and clonopin spelling
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: i'm taking well butrin and clonopin spelling??
JA: Anything else in your medical history you think the doctor should know?
Customer: Do you translate this to a doctor and then send me back the info?
Submitted: 6 months ago.
Category: Medical
Expert:  Schuyler - ANP replied 6 months ago.

Hello,

Welcome to Just Answer. My name is***** and I will be helping you today.

Expert:  Schuyler - ANP replied 6 months ago.

What is your question?

Expert:  Schuyler - ANP replied 6 months ago.

Hello,

What is your Health question?

Customer: replied 6 months ago.
to talk with someone, it additional 50.00 on top of 22.00
Customer: replied 6 months ago.
do you receive your answer via email
Expert:  Schuyler - ANP replied 6 months ago.

You can type your question in the reply box and the answer will be given in the reply box. The $50 offer was from someone else.

Customer: replied 6 months ago.
blank page with logo and stuff at top
Customer: replied 6 months ago.
it did not give me my answer
Expert:  Schuyler - ANP replied 6 months ago.

I'm sorry. What does that mean?

You type in the same reply box that you wrote "blank page with logo and stuff at top" and

"it did not give me my answer" in.

It didn't give you an answer because you haven't asked a Health question.

Customer: replied 6 months ago.
It said my answer was ready but the link from the email, just pulled up a justanswer web page with nothing else on it. No answer...
Customer: replied 6 months ago.
It took a while to load as well...
can it be resent?
Expert:  Schuyler - ANP replied 6 months ago.

I suggest you contact Just Answer Customer Service since you are having a problem reading the web site.

The link in the email should lead you right back here to exactly where you have been typing in your troubles with using the web site. When you get the next email, just type in your Health question. It seems to be working well on this end.

However, I haven't received a Health-related question, just comments about how to use the site.

Customer: replied 6 months ago.
The link on my email said view response and i clicked and it just did what i told you before. i will contact them
Expert:  Schuyler - ANP replied 6 months ago.

Please do. Obviously you are able to read what I am sending you, and are able to reply.

You just need to include your Health question in the reply.

Expert:  Schuyler - ANP replied 6 months ago.

You wrote: "...The link on my email said view response..."

That is exactly what is supposed to happen. You are reading my response and then responding to me, but you still haven't posed a Health question.

All you have said is the following:

JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: i'm taking well butrin and clonopin spelling??
JA: Anything else in your medical history you think the doctor should know?
Customer: Do you translate this to a doctor and then send me back the info?

So, we know you're taking Wellbutrin and Klonopin, but don't know what question you have about it.

Customer: replied 6 months ago.
ok, i think i got totally confused. Never used the site before and thought your were the customer service rep :) sorry.Recently, I did a 9 day water cleanse (thats all I drank) and the day after I did a Comprehensive Metabolic Panel and everything looked good except the AST (99) and ALT (84) which are high. I take well butrin and klonopin for anxiety and ocd. I read the elevation maybe caused by the toxins being flushed...what's your opinion?
Expert:  Schuyler - ANP replied 6 months ago.

Hi,

I doubt it had anything to do with your fast. However, drinking nothing but water for 9 days is dangerous to your health. A person needs electrolytes and some calories every day to provide nourishment to the brain 24/7.

The liver also doesn't need "cleansing." It cleans itself.

Elevated AST and ALT are commonly from fatty liver. The way to improve that is a lower calorie diet based on fresh vegetables and fruits, whole grains, and lean protein, and avoiding sugars, white flour and sugar, and unhealthy fats. Exercise is another component. Everyone needs 30-60 minutes of exercise daily.

Please let me know if you need additional information about this.

Kind regards,

Schuyler

~

Customer: replied 6 months ago.
Do you think the meds have anything to do with this? Also, what are normal ranges?
Customer: replied 6 months ago.
Everything, else came back ok...so can i bring the levels down, and how long does it take with correct diet?
Expert:  Schuyler - ANP replied 6 months ago.

Hi,

Your lab report should give the normal ranges. At my lab, both are 0-40. We rarely get concerned until it is 2.5 to 3 times the upper limit of normal (i.e. 100- 120). Then we retest in 2-3 weeks to make sure there wasn't some anomaly.

It takes a couple of months at least for diet and exercise to change things. I usually wait 3 months.

Best regards,

Schuyler

~

Customer: replied 6 months ago.
Would it be worrisome? You dont think I have liver damage?
Expert:  Schuyler - ANP replied 6 months ago.

No, I don't think you have liver damage. When there is damage, the levels are far and away higher than that. However, I would NOT repeat that fast. That isn't good for any part of your body.

Best regards,

Schuyler

~

Customer: replied 6 months ago.
ok, thanks. maybe that's what messed me up. thanks for your advise and enjoyed speaking with you!
Expert:  Schuyler - ANP replied 6 months ago.

I've enjoyed talking with you as well!

I hope you will leave me a positive rating since that's the only way I get credit for answering your questions.

Thanks for using JustAnswer.com.

Kind regards,

Schuyler

~